I have had it for 1 1/3 months is the symptoms all the way gone yet? Am I gonna get some again. Please Drugs.com post this. You didn't post the other question and I'm very hurt! :(
When will all the symptoms of Seretonin Syndrome go away please?
- 2 Dec 2011 by Anonymous
- 2 Dec 2011
Eclipse2. I can't answer your question not knowing which drugs caused you to have serotonin syndrome and even if I did, would not feel comfortable giving the condition. My only advice, is talk to a doctor, get a professional medical opinion and help. I know the cause, why people get serotonin syndrome, but to help elivate, the side effects, all be they minor or major, is for a doctor to handle. Best of wishes go out to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2011 • 1 answer
Posted 5 May 2014 • 1 answer
Posted 6 Jul 2014 • 2 answers
Posted 5 Feb 2017 • 0 answers
Posted 30 May 2017 • 2 answers